# SDR SWIA201438034

- Difficulty date: May 18, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED BY NDT IN UPPER FWD STIFFENER OF THE RT EXHAUST NOZZLE FAIRING.  REPLACE STIFFENER.  C-CHECK,  R & R RT EXHAUST NOZZLE FAIRING UPPER FWD STIFFENER AND RESTORED FINISH IAW SRM.
